Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Classification of semicrossed products of finite-dimensional $ C\sp \ast$-algebras


Authors: Luz M. DeAlba and Justin Peters
Journal: Proc. Amer. Math. Soc. 95 (1985), 557-564
MSC: Primary 46L55; Secondary 46H20, 46L40
MathSciNet review: 810163
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ \mathfrak{A}$, $ \mathfrak{B}$ be finite-dimensional $ {C^*}$-algebras with automorphisms $ \alpha $, $ \beta $, respectively. Then the semicrossed products $ {{\mathbf{Z}}^ + }{ \times _\alpha }\mathfrak{A}$, $ {{\mathbf{Z}}^ + }{ \times _\beta }\mathfrak{B}$ are isomorphic iff there is an isomorphism $ \psi :\mathfrak{A} \to \mathfrak{B}$ and a unitary $ U \in \mathfrak{B}$ such that $ \beta \circ \psi = (\operatorname{Ad} U)\psi \circ \alpha $.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46L55, 46H20, 46L40

Retrieve articles in all journals with MSC: 46L55, 46H20, 46L40


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1985-0810163-3
PII: S 0002-9939(1985)0810163-3
Article copyright: © Copyright 1985 American Mathematical Society